Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Killing and subordination


Author: Jiangang Ying
Journal: Proc. Amer. Math. Soc. 124 (1996), 2215-2222
MSC (1991): Primary 60J45, 60J65; Secondary 31B15
DOI: https://doi.org/10.1090/S0002-9939-96-03565-4
MathSciNet review: 1346994
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given the one-to-one correspondence between nearly Borel right processes and non-symmetric Dirichlet forms, we prove in the present paper that the killing transform of Markov processes is equivalent to strong subordination of the respective Dirichlet forms and give a characterization of so-called bivariate smooth measures.


References [Enhancements On Off] (What's this?)

  • [Be] Benyaiche, A., Subordination des formes de Dirichlet, technical report, Tunis.
  • [BG] Blumenthal,R., Getoor, R.K., Markov processes and potential theory, Academic Press, New York - London, 1968. MR 41:9348
  • [FG] Fitzsimmons, P.J., Getoor, R.K., Revuz measures and time changes, Math. Zeit. 199 (1988), 233-256. MR 89h:60124
  • [Fu] Fukushima, M., Dirichlet forms and Markov processes, North-Holland, Amsterdam - Oxford - New York, 1980. MR 81f:60105
  • [Ku] Kuwae, K., Permanent sets of measures charging no exceptional sets and the Feynman-Kac formula, Forum Math. 7 (1995), 575--605. CMP 95:17
  • [MR] Ma, Z., Röckner, M., Introduction to the theory of (non-symmetric) Dirichlet forms, Springer-Verlag, Berlin - Heidelberg - New York, 1992. MR 94d:60119
  • [Sh] Sharpe, M.J., General theory of Markov processes, Academic Press, New York, 1988. MR 89m:60169
  • [Si] Silverstein, M.L., Symmetric Markov processes, Lecture Notes in Math. 426, Springer-Verlag, Berlin - Heidelberg - New York, 1974. MR 52:6891
  • [St] Stollmann, P., Smooth perturbation of regular Dirichlet forms, Proc. Amer. Math. Soc. 116 (1992), 747-752. MR 93a:34014
  • [Yi] Ying, J., Bivariate Revuz measures and the Feynman-Kac formula, to appear in Ann. Inst. Henri Poincare: Probab. Stat.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60J45, 60J65, 31B15

Retrieve articles in all journals with MSC (1991): 60J45, 60J65, 31B15


Additional Information

Jiangang Ying
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, China

DOI: https://doi.org/10.1090/S0002-9939-96-03565-4
Keywords: Right processes, Dirichlet forms, subordination
Received by editor(s): December 2, 1994
Additional Notes: Research supported in part by funds from the National Education Committee and Probability Laboratory of the Institute of Applied Mathematics, Academia Sinica.
Communicated by: Richard T. Durrett
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society